Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Agmon's complex Tauberian theorem and closed orbits for hyperbolic and geodesic flows


Author: Mark Pollicott
Journal: Proc. Amer. Math. Soc. 114 (1992), 1105-1108
MSC: Primary 58F20; Secondary 11M45, 58F17
DOI: https://doi.org/10.1090/S0002-9939-1992-1045147-X
MathSciNet review: 1045147
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give an alternative proof of Sharp's dynamical analogue of Merten's theorem for hyperbolic flows. Our use of a tauberian theorem of Agmon also allows us to get better error terms.


References [Enhancements On Off] (What's this?)

  • [1] G. Arfken, Mathematical methods for physicists, Academic Press, New York, 1970. MR 0205512 (34:5339)
  • [2] S. Agmon, Complex variable tauberians, Trans. Amer. Math. Soc. 74 (1953), 444-481. MR 0054079 (14:869a)
  • [3] W. Parry, Bowen's equidistribution theory and the Dirichlet density theorem, Ergodic Theory Dynamical Systems 4 (1984), 117-134. MR 758898 (86j:58125)
  • [4] W. Parry and M. Pollicott, An analogue of the prime orbit theorem for closed orbits of Axiom A flows, Ann. of Math. 118 (1983), 573-591. MR 727704 (85i:58105)
  • [5] R. Sharp, An analogue of Mertens' theorem for closed orbits of Axiom A flows, preprint, Warwick University. MR 1139566 (93a:58142)
  • [6] A. Verkov, Spectral theory of automorphic functions, the Selberg zeta function, and some problems of analytic number theory, Russian Math. Surv. 34 (1979), 79-153.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F20, 11M45, 58F17

Retrieve articles in all journals with MSC: 58F20, 11M45, 58F17


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1045147-X
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society